I rubbed the 40 drops on my knees at 10pm, and then 9am next day, and all day different body parts were so swollen and puffy. Also, I feel exhausted and groggy, and my eyes burn. I've researched this, but found no mention of these symptoms in contraindications. Ouch!
Yes it can cause swelling and you need to stop using it and call your doctor as soon as possible. Click on the link for side effects information for Pennsaid
Take care and call your doctor
- Pennsaid Information for Consumers
- Pennsaid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pennsaid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2011 • 1 answer
Posted 28 Jan 2012 • 1 answer
Posted 19 May 2012 • 1 answer
Ulcerative Colitis - I am experiencing severe edema in feet, ankles, calfs, knees as well as hands,?
Posted 6 Aug 2013 • 1 answer
Levothyroxine - Is 200mg of Levothyroxin too high? I have had swelling in my knees, ankles and feet?
Posted 27 Jan 2014 • 2 answers